# SDR REXA2020122300846

- Difficulty date: December 6, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 15,010 hours, 10,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670341911
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD, LT DOOR FRAME SKIN IS CORRODED AT FLOOR LEVEL.  REPAIRED FS 280.00 BULKHEAD LT DOOR FRAME SKIN, IAW REO 670-53-11-745 REV-A DATED 2016/10/28.
